Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 458047, 7 pages
http://dx.doi.org/10.1155/2013/458047
Research Article

The Method of Lyapunov Function and Exponential Stability of Impulsive Delay Systems with Delayed Impulses

1School of Mathematical Sciences, Anhui University, Hefei 230601, China
2Systems Engineering Institute, South China University of Technology, Guangzhou 510640, China

Received 4 September 2013; Revised 5 November 2013; Accepted 5 November 2013

Academic Editor: Bo Shen

Copyright © 2013 Pei Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pei Cheng, Feiqi Deng, and Lianglong Wang, “The Method of Lyapunov Function and Exponential Stability of Impulsive Delay Systems with Delayed Impulses,” Mathematical Problems in Engineering, vol. 2013, Article ID 458047, 7 pages, 2013. https://doi.org/10.1155/2013/458047.